# SDR AWXA200400628

- Difficulty date: May 26, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 68,561 hours, 27,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT SHEAR DECK BETWEEN BS 1681 AND BS 1720 LBL 50.  MAINTENANCE CUT OUT DAMAGE ON AFT SHEAR DECK FROM BS 1681 AND BS 1720 LBL 50; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-60-51 FIG 203 PG 204-208.
